Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

My dog has been going to the vet several times to gets shots to help his hips because there are times where he cannot move at all. We got the Arthro-IonX medicine to help and this morning I woke up and he was panting extremely hard and could not stand up or go to the restroom, drink, or eat. I didn't know if there were any major side effects to this medicine?

Thanks

Smartliving Guest asked this
March 14, 2010 at 11:38 AM

A:

Coaches
1

Dear Tyler,

The symptoms you described are not a side effect of Arthro-IonX. You should take your dog to your veterinarian and then let us know what the latest findings are. When you respond back please give me a little more history about your dog.

Thanks,
Dr. Char
www.vetionx.com

Dr. Char Wilson, DVM Health Coach answered
February 15, 2010 at 11:38 AM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

Short URL: https://www.smartlivingnetwork.com/q1643

    Kibble & Catnip Email Newsletter from VETiONX®

    Site Feedback